# SDR ASAA2025012655570

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 68,661 hours, 27,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTS FOUND OVER WING EXIT LAMPS INOP AT 16 & 17R/H & 17L/H. GROUNDED - YES. FOUND INOP AND RELAMPED ROW 16/17 R/H AND ROW17L/H EMERGENCY OVERWING HATCH LIGHTS INSTALLED HATCH HANDLE LIGHT COVER SCREW WHICH WAS MISSING OPS CHECK GOOD REF 33-51-00-710-801.
